Alert archive / Virginia / Red Flag Warnings in 2007

Red Flag Warning 1, NWS Wakefield, VA

March 5, 200735 counties in Virginia; 9 counties in North Carolina

NWS Wakefield, VA issued this red flag warning at Mar 5, 2007, 5:03 AM EST for 35 counties in Virginia; 9 counties in North Carolina. It took effect at Mar 5, 2007, 9:00 AM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 5, 2007, 5:03 AM EST (10:03 UTC)
In effect from
Mar 5, 2007, 9:00 AM EST
Expired
Mar 5, 2007, 7:00 PM EST
In force
10 hr
Issued by
NWS Wakefield, VA
All 44 counties

Bertie County, NC, Camden County, NC, Chowan County, NC, Currituck County, NC, Gates County, NC, Hertford County, NC, Northampton County, NC, Pasquotank County, NC, Perquimans County, NC, Accomack County, VA, Amelia County, VA, Brunswick County, VA, Caroline County, VA, Charles City County, VA, City of Chesapeake, VA, City of Emporia, VA, City of Hopewell, VA, City of Petersburg, VA, City of Virginia Beach, VA, City of Williamsburg, VA, Cumberland County, VA, Dinwiddie County, VA, Fluvanna County, VA, Gloucester County, VA, Goochland County, VA, Greensville County, VA, James City County, VA, Lancaster County, VA, Lunenburg County, VA, Mathews County, VA, Mecklenburg County, VA, Middlesex County, VA, New Kent County, VA, Northampton County, VA, Northumberland County, VA, Nottoway County, VA, Powhatan County, VA, Prince Edward County, VA, Prince George County, VA, Richmond County, VA, Southampton County, VA, Surry County, VA, Sussex County, VA, Westmoreland County, VA

The radar

The Norfolk radar (KAKQ), 14 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 10.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2007-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2007-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1585 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS81 KAKQ 051003
RFWAKQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
503 AM EST MON MAR 5 2007

MDZ021>025-051115-
/O.CAN.KAKQ.FW.A.0001.070305T1400Z-070306T0200Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
503 AM EST MON MAR 5 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELED THE FIRE
WEATHER WATCH FOR THE LOWER MARYLAND EASTERN SHORE. CRITICAL
TEMPERATURES WILL BE A LITTLE TOO COOL FOR EXPLOSIVE FIRE GROWTH
TODAY. HOWEVER...AN INCREASED RISK FOR FIRE DANGER CAN STILL BE
EXPECTED AS WEST WINDS GUST UP TO 35 MPH AND RELATIVE HUMIDITY
VALUES DROP TO BETWEEN 20 AND 30 PERCENT THIS AFTERNOON.



$$

VAZ048-049-060>100-052115-
/O.UPG.KAKQ.FW.A.0001.070305T1400Z-070306T0200Z/
/O.NEW.KAKQ.FW.W.0001.070305T1400Z-070306T0000Z/
FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-
CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-
CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-
WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-
DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-
MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-
SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-
SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
503 AM EST MON MAR 5 2007

...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST
THIS EVENING...

THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

A STRONG AREA OF LOW PRESSURE WILL TRACK FROM EASTERN CANADA INTO
NEW ENGLAND...WITH A DRY COLD FRONT APPROACHING THE MID ATLANTIC
THIS AFTERNOON AND EVENING. AHEAD OF THE FRONT...WEST WINDS WILL INCREASE
TO AROUND 20 MPH BY LATE MORNING WITH GUSTS TO 35 MPH THIS
AFTERNOON. IN ADDITION...AS TEMPERATURES WARM INTO THE MID 50S TO
NEAR 60 DEGREES LATER THIS AFTERNOON...RELATIVE HUMIDITY VALUES WILL 
DROP TO BETWEEN 15 AND 25 PERCENT ACROSS MOST OF CENTRAL AND
SOUTHEAST VIRGINIA.

VIRGINIA RESIDENTS ARE REMINDED THAT OUTDOOR BURNING IS
PROHIBITED BEFORE 4 PM EST (STATEWIDE OUTDOOR BURNING LAW).

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NCZ012>017-030>032-102-052115-
/O.UPG.KAKQ.FW.A.0001.070305T1400Z-070306T0200Z/
/O.NEW.KAKQ.FW.W.0001.070305T1400Z-070306T0000Z/
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-
503 AM EST MON MAR 5 2007

...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST
THIS EVENING...

THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

A STRONG AREA OF LOW PRESSURE WILL TRACK FROM EASTERN CANADA INTO
NEW ENGLAND...WITH A DRY COLD FRONT APPROACHING THE MID ATLANTIC
THIS AFTERNOON AND EVENING. AHEAD OF THE FRONT...WEST WINDS WILL 
INCREASE TO 15 TO 20 MPH BY LATE MORNING WITH GUSTS UP TO 35 MPH
THIS AFTERNOON. IN ADDITION...AS TEMPERATURES WARM TO NEAR 60
DEGREES INLAND...AND INTO THE MID 50S ALONG THE IMMEDIATE
COAST...RELATIVE HUMIDITY VALUES WILL DROP TO AROUND 15 PERCENT
INLAND...AND TO NEAR 25 PERCENT ALONG COASTAL SECTIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

BROWN
2 follow-up statements
000 
WWUS81 KAKQ 051401
RFWAKQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
901 AM EST MON MAR 5 2007

VAZ048-049-060>100-060000-
/O.CON.KAKQ.FW.W.0001.000000T0000Z-070306T0000Z/
FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-
CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-
CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-
WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-
DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-
MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-
SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-
SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
901 AM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.

A STRONG AREA OF LOW PRESSURE WILL TRACK FROM EASTERN CANADA INTO
NEW ENGLAND...WITH A DRY COLD FRONT APPROACHING THE MID ATLANTIC
THIS AFTERNOON AND EVENING. AHEAD OF THE FRONT...WEST WINDS WILL
INCREASE TO AROUND 20 MPH BY LATE MORNING WITH GUSTS TO 35 MPH
THIS AFTERNOON. IN ADDITION...AS TEMPERATURES WARM INTO THE MID
50S TO NEAR 60 DEGREES LATER THIS AFTERNOON...RELATIVE HUMIDITY
VALUES WILL DROP TO BETWEEN 15 AND 25 PERCENT ACROSS MOST OF
CENTRAL AND SOUTHEAST VIRGINIA.

THERE SHOULD BE NO BURNING ACROSS CENTRAL AND SOUTHEASTERN VIRGINIA
TODAY DUE TO THE POTENTIAL OF ADVERSE FIRE BEHAVIOR AND POSSIBLE
BLOW UP FIRES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NCZ012>017-030>032-102-060000-
/O.CON.KAKQ.FW.W.0001.000000T0000Z-070306T0000Z/
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-
901 AM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.

A STRONG AREA OF LOW PRESSURE WILL TRACK FROM EASTERN CANADA INTO
NEW ENGLAND...WITH A DRY COLD FRONT APPROACHING THE MID ATLANTIC
THIS AFTERNOON AND EVENING. AHEAD OF THE FRONT...WEST WINDS WILL
INCREASE TO 15 TO 20 MPH BY LATE MORNING WITH GUSTS UP TO 35 MPH
THIS AFTERNOON. IN ADDITION...AS TEMPERATURES WARM TO NEAR
60 DEGREES INLAND...AND INTO THE MID 50S ALONG THE IMMEDIATE
COAST...RELATIVE HUMIDITY VALUES WILL DROP TO AROUND 15 PERCENT
INLAND...AND TO NEAR 25 PERCENT ALONG COASTAL SECTIONS.

THERE SHOULD BE NO BURNING ACROSS NORTHEAST NORTH CAROLINA TODAY
DUE TO THE POTENTIAL OF ADVERSE FIRE BEHAVIOR AND POSSIBLE BLOW UP 
FIRES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

WAMSLEY
000 
WWUS81 KAKQ 060010
RFWAKQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
710 PM EST MON MAR 5 2007

NCZ012>017-030>032-102-VAZ048-049-060>100-060115-
/O.EXP.KAKQ.FW.W.0001.000000T0000Z-070306T0000Z/
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-
KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-
NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-
SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
710 PM EST MON MAR 5 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

HUMIDITIES FELL INTO THE 20 TO 25 PERCENT RANGE OVER MUCH OF THE
AREA EARLIER THIS AFTERNOON ON GUSTY WEST WINDS. RELATIVE
HUMIDITIES HAVE RECOVERED TO NEAR OR JUST ABOVE RED FLAG CRITERIA
OVER MUCH OF THE AREA...AND WILL CONTINUE TO RISE SLIGHTLY AS THE EVENING
PROGRESSES. AS A RESULT...THE RED FLAG WARNING WAS ALLOWED TO
EXPIRE AT 7 PM.

REGARDLESS OF THE MODERATING CONDITIONS...STRONG GUSTY WINDS AND
DEPRESSED RELATIVE HUMIDITY VALUES INTO THE MID EVENING HOURS
COULD CAUSE FIRE GROWTH TO BECOME EXPLOSIVE. 

CONDITIONS COULD APPROACH RED FLAG CRITERIA ONCE AGAIN ON TUESDAY.


$$

05

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this red flag warning went out at Mar 5, 4:31 AM EST, 32 minutes earlier.

Area forecast discussion, Mar 5, 4:31 AM EST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
431 AM EST MON MAR 5 2007

SHORT TERM /TODAY THROUGH TUESDAY/...
COLD AND DRY CONDITIONS EARLY THIS MORNING...SFC LOW PRESSURE WILL
TRACK FROM ONTARIO INTO NEW ENGLAND TODAY...WITH 1040+ MB HIGH
PRESSURE DROPPING DOWN INTO THE PLAINS STATES. THERE WILL BE A
STRONG GRADIENT IN THE SFC PRESSURE FIELD ACRS THE MID
ATLC...CREATING GUSTY WEST WINDS AND VERY DRY CONDITIONS TODAY. DRY
WEST FLOW SHOULD ENABLE THE TEMPS TO CLIMB TO NEAR 60 ACRS SRN
ZONES...TO MID 50S NORTH (COOLER ON ERN SHORE) SO HAVE FOLLOWED
WARMER MAV GDNC. SEE FIRE WX SECTION BELOW FOR DETAILS. MUCH COLDER
AIR PLUNGES SOUTHWARD LATER TONIGHT...AND MAY BRIEFLY SEE SOME
SCT/BKN CU IN HAMPTON ROADS ERLY TUE WITH N WINDS OVER BAY BUT
EXPECT THIS TO DISSIPATE RAPIDLY AS MSTR QUICKLY ERODES AWAY. AS FOR
HIGHS TUE...GIVEN THAT IT IS MARCH...NEARLY FULL SUN IS
EXPECTED...AND WE HAVE NO SNOW COVER...THE MET GDNC STILL APPEARS
TOO COLD SO WENT CLOSE TO OR JUST ABOVE THE WARMER MAV
NUMBERS...WITH HIGHS IN MID 40S SW ZONES TO MID 30S IN MD.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...MODELS COMING INTO DECENT
AGREEMENT W/ THE OVERALL PATTERN OF NW FLOW IN THE MID LEVELS AND A
DEEP TROUGH OVER ERN CANADA/NEW ENGLAND. FAST MOVING LOW PRESSURE
TRACKS THRU THE REGION WED/WED NGT...LIKE NAM TIMING HERE AS GFS IS
A FAST OUTLIER. STILL VERY DRY IN LOW LVLS SO ONLY HAVE LOW CHC POPS
WED AFTN/ERLY EVENG ACRS NRN 1/2 CWA. BEYOND THIS...MAIN DIFFERENCE
IS THAT OP GFS CONTINUES TO BE COLDER THAN ECMWF/UKMET MODELS FOR
THE 2ND COLD FRONT THAT SLIDES THROUGH THE REGION BEHIND THE SFC LOW
WED NGT/ERLY THU. EXPECT COOL DRY AIRMASS AND BELOW NORMAL TEMPS FOR
THU/FRI...BUT STILL THINK GFS IS TOO COLD AND HAVE STAYED ABOUT 5-10
F ABOVE LATEST MEX GDNC. WARMER PATTERN/ZONAL FLOW DEVELOPS INTO THE
WEEKEND...AND CONTINUED W/ 20-30% CHC RAIN SHWRS SAT/SAT NGT...WITH
TEMPS WARMING BACK TO NORMAL.

&&

.AVIATION...
GSTY (W) WNDS DVLPG TDA...BCMG NW AND RMNG GSTY TNGT...OTRW VFR.

&&

.MARINE...
DO NOT TRUST TIMING SCAS TDA...FEW SITES HV NR 20 KT ATTM (ON
BAY)...NR 25 KT ON THE OCN. WL HV GSTY WNDS TDA (TO ARND 30
KT)...ESP MIDDAY/AFTN HRS. STRNG LLVL CAA BEGINS TNGT AND CONTS
THROUGH MIDDAY TUE...B4 DCRSG. GOING W/ 25 TO 30 KT W/ STRNG LLVL
CAA...XCPTN OF GALES FENWICK TO CHINCOTEAGUE. WNDS BCMG LGTR/VRBL
TUE NGT...THEN QUIKLY SHIFT TO WSWLY AND BCM GSTY ONCE AGN DURG WED
AS LO PRES TRACKS JUST N OF THE WTRS IN THE AFTN/EVE. ANOTHER
MOD/STRNG LLVL CAA SURGE XPCTD WED NGT INTO ERY THU...B4 HI PRES
ARRIVES THU NGT/FRI.

.TIDES...
DEPARTURES RUNNING 1/2 TO 1 FOOT BLO NRML THROUGH TUE ACCORDING TO
TIDE GUID.

&&

.FIRE WEATHER...GUSTY WEST WINDS/GUSTS MOST AREAS TO 35 MPH...RH
VALUES DROPPING TO 15-20% MOST AREAS (UNDERCUTTING MOS DEW PTS DUE
TO DOWNSLOPE FLOW). WILL UPGRADE FIRE WX WATCH TO A RED FLAG WRNG
FOR ALL NC/VA ZONES. IN MD...TEMPS LIKELY TOP OUT ONLY ARND 50 AND
FUELS ARE NOT QUITE AS DRY SO WILL ISSUE AN SPS TO HIGHLIGHT
ENHANCED FIRE RISK BUT NO RED FLAG WRNG.

&&

.HYDROLOGY...
RICHMOND WESTHAM FELL BELOW FLOOD STG LAST EVENING SO NO HYDRO
CONCERNS..SHORT TERM /TODAY/...

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...RED FLAG WARNING FROM 9 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR NCZ012>017-030>032-102.

VA...RED FLAG WARNING FROM 9 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR VAZ048-049-060>100.

MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST TUESDAY FOR ANZ630>633-652-
     654-656-658.

     SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS AFTERNOON FOR ANZ650.

     GALE WARNING FROM 6 PM THIS EVENING TO 6 PM EST TUESDAY FOR
     ANZ650.

&&

SHORT TERM/LONG TERM/FIRE WX/HYDRO...BROWN
AVIATION/MARINE...25
Hazardous weather outlook, Mar 4, 8:52 PM EST, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
852 PM EST SUN MAR 4 2007

ANZ630>632-650-652-654-656-658-670-051030-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
20 NM-
WATERS FROM FENWICK ISLAND DE TO CURRITUCK BEACH LIGHT NC FROM
20 TO 40 NM-
852 PM EST SUN MAR 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
CHESAPEAKE BAY...SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC
COASTAL WATERS AND THE MID ATLANTIC OFFSHORE WATERS.

.DAY ONE...TONIGHT...
SMALL CRAFT ADVISORIES CONTINUE INTO THE OVERNIGHT PERIOD OVER THE
COASTAL WATERS.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
WINDS ARE EXPECTED TO INCREASE AGAIN MONDAY AS A DRY FRONT PASSES
THROUGH THE AREA. SMALL CRAFT ADVISORIES ARE IN EFFECT FOR ALL
WATERS ON MONDAY THROUGH TUESDAY...WITH GALE CONDITIONS ALSO
POSSIBLE OVER THE WATERS MONDAY NIGHT INTO EARLY TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ633-MDZ021>025-NCZ012>017-030>032-102-051030-
CURRITUCK SOUND-DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-
MARYLAND BEACHES-NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-
INLAND CURRITUCK-BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-
852 PM EST SUN MAR 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CURRITUCK
SOUND...SOUTHEAST MARYLAND...NORTHEAST NORTH CAROLINA AND
SOUTHEAST VIRGINIA.

.DAY ONE...TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY. A COMBINATION OF
RELATIVE HUMIDITY LEVELS NEAR 20 PERCENT...WINDS SUSTAINED AT 20
MPH AND GUSTS UP TO 35 MPH...AND DRYING FUELS MAY LEAD TO CRITICAL
FIRE WEATHER CONDITIONS ACROSS LOWER MARYLAND EASTERN SHORE MONDAY
MORNING INTO MONDAY EVENING.

ADDITIONAL FIRE WEATHER INFORMATION IS AVAILABLE ON OUR FIRE
WEATHER WEB PAGE AT WEATHER.GOV/WAKEFILED/FIREMAIN.HTM

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

VAZ048-049-060>100-051030-
FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-
CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-
CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-
WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-
DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-
MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-
SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-
SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
852 PM EST SUN MAR 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
VIRGINIA...EAST CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND
SOUTHEAST VIRGINIA.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY. A COMBINATION OF
RELATIVE HUMIDITY LEVELS AROUND 20 PERCENT...WINDS SUSTAINED AT 20 MPH
WITH GUSTS UP TO 35 MPH...AND DRYING FUELS MAY LEAD TO CRITICAL FIRE
WEATHER CONDITIONS ACROSS CENTRAL AND SOUTHERN VIRGINIA MONDAY
MORNING INTO MONDAY EVENING.

IN ADDITION...VIRGINIA RESIDENTS ARE REMINDED THAT OUTDOOR BURNING
IS PROHIBITED BEFORE 4 PM EST (STATEWIDE OUTDOOR BURNING LAW).

ADDITIONAL FIRE WEATHER INFORMATION IS AVAILABLE ON OUR FIRE
WEATHER WEB PAGE AT WEATHER.GOV/WAKEFILED/FIREMAIN.HTM

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

05

Nearby

Red Flag Warnings in Virginia, 2007Red Flag Warnings in North Carolina, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.